# SDR F3LA200300019

- Difficulty date: January 21, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FLOORBEAM AT STA 312 CORRODED FROM LBL 1 TO LBL 31.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-10-51, PARA 114, DETAIL XI.  FABRICATED AND INSTALLED REPAIR PER SRM 53-10-51 AND 51-40-02.
